DOI 10.1111/j.1346-8138.2006.00163.x
Drug eruption caused by the nonionic contrast medium iohexol. "Recall-like phenomenon" appearing on an area previously affected by herpes zoster.
Аннотация
We report a case of "recall-like phenomenon" caused by nonionic contrast medium. A 62-year-old woman suffering from postherpetic neuralgia developed erythematous plaques 12 h after an intercostal nerve block under X-ray guidance using iohexol (Omnipaque) as contrast medium. The erythematous plaques were preferentially located in the sites where she had experienced herpes zoster 4 months previously. The lesions cleared spontaneously leaving no pigmentation. Both patch testing and intradermal testing with iohexol and ioversol were positive. We postulate that local immunological changes in the skin, such as an increased number and/or accelerated activity of Langerhans cells and mast cells in the herpes zoster lesions, were responsible for this phenomenon. This "recall-like phenomenon", occurring preferentially in skin previously affected by herpes zoster, could facilitate understanding of the pathology of drug eruptions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.